# SDR SIMA200613201

- Difficulty date: April 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FA REPORTED SMOKE IN CABIN AND THEN CREW NOTICED SMOKE IN FLIGHT DECK.  ABORTED TAKEOFF.  REPLACED ENGINE NR 1.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
